An elementary approach to optimal atopping problems for AR(1) sequences

Publisher:
Taylor and Francis
Publication Type:
Journal Article
Citation:
Sequential Analysis, 2011, 30 (1), pp. 79 - 93
Issue Date:
2011-01
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010001569OK.pdf148.74 kB
Adobe PDF
Optimal stopping problems form a class of stochastic optimization problems that has a wide range of applications in sequential statistics and mathematical finance. Here we consider a general optimal stopping problem with discounting for autoregressive processes. Our strategy for a solution consists of two steps: First we give elementary conditions to ensure that an optimal stopping time is of threshold type. Then the resulting one-dimensional problem of finding the optimal threshold is to be solved explicitly. The second step is carried out for the case of exponentially distributed innovations.
Please use this identifier to cite or link to this item: